# SDR DALA2021080504457

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 NITIAL INSPECTION: CORROSION ON STRINGER LBL 11.40 BTW STA 1500 TO 1540 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 0561: STRINGER LBL 11.40 BTW STA 1500 TO 1540 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1896903)
